# SDR JJBA20220629023

- Difficulty date: June 29, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 35,513 hours, 23,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON STEP TO COCKPIT IS INOP. CHECKED VOLTAGE AT CONNECTOR TO EMERGENCY LIGHT ON COCKPIT STEP AND GOT ZERO VOLTS. REMOVED EMERGENCY BATTERY NO.1 FROM CRADLE AND MEASURED VOLTAGE TO BE 8.01 VOLTS, INSTALLED NO. 1  BATTERY, DISCONNECTED CANNON PLUG TO EMERGENCY BATT, NO. 1 CRADLE, INSPECTED PINS AND NO DEFECTS NOTED, CONNECTED BATT. NO.1 CANNON PLUG. PERFORMED EMERGENCY LIGHTING TEST. OPS CHECK SAT. NO DEFECTS NOTED
